# SDR 04FDEA03022

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 23,671 hours, 15,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED AFTER TAKEOFF.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 15NOV04 MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.  MEM R CHECK AFT AIRSTAIR UP POSITION FOR ADJUSTMENT, PER MM 52-70-001-5 NO FAULTS NOTED. CHECKED AFT AIRSTAIR UP LOCK SWITCH FOR ADJUSTMENT, PER MM 52-70-001-5, NO FAULTS NOTED. R&R AFT AIRSTAIRS_UP LOCK SWITCH AS PRECAUTIONARY PER MM 52-70-001-5.
